# SDR MASA2011122664271

- Difficulty date: December 20, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 19,662 hours, 15,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 CEILING EMERGENCY LIGHT INOP.  RELAMPED, OP GOOD.
